MathSciNet Relay Station
MathSciNet bibliographic data
MR572305 (81e:32027) 32G15 (30F35)
Wason, Judith C. On the boundary of reduced Teichmüller space. Proc. Amer. Math. Soc. 79 (1980), no. 4, 577–580.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement